The topological equivalence of differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 8, pp. 1366-1374
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_8_a2,
author = {G. S. Osipenko},
title = {The topological equivalence of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1366--1374},
year = {1975},
volume = {11},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_8_a2/}
}
G. S. Osipenko. The topological equivalence of differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 8, pp. 1366-1374. http://geodesic.mathdoc.fr/item/DE_1975_11_8_a2/